教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武 WU CHUNG-WU (瀏覽個人網頁)

標題:Estimation of parameters of the Gompertz distribution using the least squares method
學年
學期
出版(發表)日期2004/10/25
作品名稱Estimation of parameters of the Gompertz distribution using the least squares method
作品名稱(其他語言)
著者吳忠武; Wu, Jong-wuu; Hung, W. L.; Tsai, C. H.
單位淡江大學統計學系
出版者Elsevier
著錄名稱、卷期、頁數Applied Mathematics and Computation 158(1), pp.133-147
摘要The Gompertz distribution has been used to describe human mortality and establish actuarial tables. Recently, this distribution has been again studied by some authors. The maximum likelihood estimates for the parameters of the Gompertz distribution has been discussed by Garg et al. [J. R. Statist. Soc. C 19 (1970) 152]. The purpose of this paper is to propose unweighted and weighted least squares estimates for parameters of the Gompertz distribution under the complete data and the first failure-censored data (series systems; see [J. Statist. Comput. Simulat. 52 (1995) 337]). A simulation study is carried out to compare the proposed estimators and the maximum likelihood estimators. Results of the simulation studies show that the performance of the weighted least squares estimators is acceptable.
關鍵字Gompertz distribution;Least squares estimate;Maximum likelihood estimate;First failure-censored;Series system
語言英文
ISSN0096-3003
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!